Wolff’s inequality in multi-parameter Morrey spaces. (English) Zbl 1255.26006

The nonlinear potential theory for Riesz potentials and more general potentials of functions in the Lebesgue class \(L^p (\mathbb{R}^d)\) is well known [B. O. Turesson, Nonlinear potential theory and weighted Sobolev spaces. Lecture Notes in Mathematics. 1736. Berlin: Springer (2000; Zbl 0949.31006)]. A major step in this theory was made by showing the so-called Wolff’s inequality [L. I. Hedberg and Th. H. Wolff, Ann. Inst. Fourier 33, No. 4, 161–187 (1983; Zbl 0508.31008)]. The corresponding theory for functions in the Morrey spaces is more recent and a part of it was developed in [D. R. Adams and J. Xiao, Indiana Univ. Math. J. 53, No. 6, 1629–1663 (2004; Zbl 1100.31009)].
The author considers multi-parameter Riesz potentials and Wolff potentials in an Euclidean space \(\mathbb{R}^d = \mathbb{R}^{n_1} \times \mathbb{R}^{n_2} \times \dots \times \mathbb{R}^{n_k}\). The multi-parameter Riesz potential \(R_{\rho} \mu\) of a nonnegative measure \(\mu\) in \(\mathbb{R}^d\) is defined by \[ R_{\rho} \mu (x) = \int |x_1 -y_1 |^{\rho_1 -n_1} \dots |x_k - y_k |^{\rho_k - n_k } d\mu (y_1, \dots, y_k), \] where \(x= (x_1, \dots, x_k)\). Here \(\rho = (\rho_1, \dots, \rho_k)\) and \(0<\rho_j < n_j\), \(1\leq j \leq k\). The case \(k=1\) gives the classical Riesz potential in \(\mathbb{R}^d\) see [D. R. Adams and L. I. Hedberg, Function spaces and potential theory. Grundlehren der Mathematischen Wissenschaften. 314. Berlin: Springer-Verlag (1995; Zbl 0834.46021)]).
The author defines the corresponding dyadic multi-parameter Wolff potential and proves Wolff’s inequality in this setting. The case \(k=1\) was proved by Hedberg and Wolff [loc. cit.], while the case \(k=2\) was proved by the author [Ann. Acad. Sci. Fenn., Math. 22, No. 2, 313–338 (1997; Zbl 0890.31006)]. Adams et al. [loc. cit] studied the potential theory for the Riesz kernel in the Morrey space and proved a Wolff inequality. The author defines the dyadic multi-parameter Morrey-Wolff potential and proves the corresponding Wolff inequality in the multi-parameter Morrey space.


26D10 Inequalities involving derivatives and differential and integral operators
26D15 Inequalities for sums, series and integrals
Full Text: DOI Link


[1] Adams D.R., Hedberg L.-I.: Function Spaces and Potential Theory. Springer, Berlin (1995) · Zbl 0834.46021
[2] Adams D.R., Xiao J.: Nonlinear potential analysis on Morrey spaces and their capacities. Indiana Math. J. 536, 1629–1663 (2004) · Zbl 1100.31009
[3] Campanato S.: Proprietà di inclusione per spaze di Morrey. Ricerche Mat. 12, 67–86 (1963) · Zbl 0192.22703
[4] Hedberg L.-I., Wolff Th.: Thin sets in nonlinear potential theory. Ann. Inst. Fourier Grenoble 334, 161–187 (1983) · Zbl 0508.31008 · doi:10.5802/aif.944
[5] Morrey C.B. Jr: On the solution of quasi-linear partial differential equations. Trans. Amer. Math. Soc. 43, 126–166 (1938) · JFM 64.0460.02 · doi:10.1090/S0002-9947-1938-1501936-8
[6] Palagachev D.K., Softova L.G.: Singular integral operators, Morrey spaces and fine regularity of solutions of PDE’s. Potential Anal. 20, 237–263 (2004) · Zbl 1036.35045 · doi:10.1023/B:POTA.0000010664.71807.f6
[7] Peetre J.: On the theory of $${\(\backslash\)mathcal L_{p,\(\backslash\)lambda}}$$ spaces. J. Funct. Anal. 4, 71–87 (1969) · Zbl 0175.42602 · doi:10.1016/0022-1236(69)90022-6
[8] Sjödin T.: Thinness in non-linear potential theory for non-isotropic Sobolev spaces. Ann. Sci. Acad. Fenn. 22, 313–338 (1997) · Zbl 0890.31006
[9] Stampaccia G.: The spaces $${\(\backslash\)mathcal L\^{(p, \(\backslash\)lambda)},\(\backslash\), N\^{(p,\(\backslash\)lambda)}}$$ and interpolation. Ann. Scuola Norm. Sup. Pisa 19, 443–462 (1965)
[10] Turesson, B.O.: Nonlinear potential theory and weighted Sobolev spaces. Lecture notes in mathematics, No. 1736, Springer, Berlin (2000) · Zbl 0949.31006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.